# SDR DALA2020092103116

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 50,506 hours, 34,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR AND L1 DOOR EXIT IDENTIFIER LIGHTS (L2-832, L2-833) ARE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, PER B717 AMM 33-51.  TEST GOOD.  OK FOR SERVICE.
